Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Getting low pulse rate. Stopped concor tablet talking for hypertension. Further treatment?

I am 40 years old.My bypass operation have been done one year my blood pressure is normal and I am taking concor for hypertension .but I am gettIng my pulse rate very low about 45 to 53 for two doctor suggest me to stop taking concor tablet and when my pulse will increase then take half of concor.what should I do now?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Bradycardia or low heart rate is a known side effect of concor tablet.
Since abrupt cessation of medicine can cause complication,,you must reduce the medicine to half instead of stopping it completely.
Abrupt cessation can cause angina in people having ischemic heart disease.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor